Skip to content
My WebMD Sign In, Sign Up
LOOSING WEIGHT TOO FAST, NEED HELP!!!!
avatar
loosinweightquickly posted:
I am 5'3" and weigh 88lbs....Can anyone tell me what medications I can request from my doctor that will not make me have rapid heartbeat? I feel I am dying a little bit everyday.....PLEASE HELP ME....
Reply
 
avatar
An_251177 responded:
I have the same issue going on. loosing weight without trying to. I'm 45 years old, 5'5" and 120lbs. I suffer from severe depression. I am not aware that the antidepressant medication has played a huge part in appetite loss which resulted in the constant weight loss. I will be discussing medication changes with my family doctor asap. I don't like going through any of this which does add to the depressed state.


Spotlight: Member Stories

Hi everyone i am new here and is in need of some kind of support or advise. I'm a 20 year old college student and is suffering from bulimia. I fee...More

Helpful Tips

How to load photos on WebMD
WebMD has created a guide to assist you with loading your photos. Photo upload guide More
Was this Helpful?
8 of 14 found this helpful

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.